CSpace
一类非线性随机系统的自适应控制
魏晨
1997
Source Publication控制理论与应用
ISSN1000-8152
Volume014Issue:006Pages:816
Abstract本文在文献「1,2」的基础上,对一类仿射非线性随机系统的最小二乘(LS)自适应控制问题进行了分析,给出了稳定性及收敛速度结果,在这里,我们仅要求非线性函数具有线性增长速度,而无需任何其它结构假设。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45334
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
魏晨. 一类非线性随机系统的自适应控制[J]. 控制理论与应用,1997,014(006):816.
APA 魏晨.(1997).一类非线性随机系统的自适应控制.控制理论与应用,014(006),816.
MLA 魏晨."一类非线性随机系统的自适应控制".控制理论与应用 014.006(1997):816.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[魏晨]'s Articles
Baidu academic
Similar articles in Baidu academic
[魏晨]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[魏晨]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.